# SDR ASAA2016061017003

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 29,527 hours, 8,889 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6325
- Condition: Failed
- Location: Fuel Quantity
- Part time: 27,799 hours, 8,249 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS REFUELING PANEL CENTER TANK INDICATOR INOPERATOVE.  ACFT GROUNDED. REPLACED CENTER INDICATOR ON REFUEL PANEL.  ALL OPS NORMAL, REF AMM 28-41-61.
